# SDR DHL2005783505

- Difficulty date: April 3, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE FLAP ACTUATOR SUPPORT IS CRACKED AT INBD LWR CORNER WING STA 304.  REMOVED NR 6 L/E FLAP ACT I/B SUPPORT IAW 727 SRM 51-30-2.  FABBED NEW FROM 7075 T6 .063 PO NR 9001660 DIM 7 1/2 INCH BY 3 !/2 INCH IAW 727 SRM 57-10-25 FIG 3.  SUPPORT TREATED AND PRIMED IAW 727 SRM 57-10-2 FIG 3.  SUPPORT TREATED AND PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 51-30-2.
